Hokkaido Mathematical Journal

Blow-up solutions to a finite difference analogue of $u_t=\Delta u+u^{1+\alpha}$ in N-dimensional balls

Yun-Gang CHEN

Full-text: Open access

Article information

Source
Hokkaido Math. J., Volume 21, Number 3 (1992), 447-474.

Dates
First available in Project Euclid: 10 October 2013

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1381413721

Digital Object Identifier
doi:10.14492/hokmj/1381413721

Mathematical Reviews number (MathSciNet)
MR1191029

Zentralblatt MATH identifier
0781.35006

Citation

CHEN, Yun-Gang. Blow-up solutions to a finite difference analogue of $u_t=\Delta u+u^{1+\alpha}$ in N-dimensional balls. Hokkaido Math. J. 21 (1992), no. 3, 447--474. doi:10.14492/hokmj/1381413721. https://projecteuclid.org/euclid.hokmj/1381413721


Export citation